# SDR ASOA2013032803266

- Difficulty date: March 4, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 17,778 hours, 16,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT DESCRIPTION:  PASSENGER SEAT TRACK AT FUSELAGE STATION 364 RBL 9 HAS CORROSION AROUND FASTENER HOLE.  R & R FLOOR SEAT RAIL AT RBL 9 BETWEEN FS 364 AND 394, IAW AMM 53-01-11-000-802 AND AMM 53-01-11-400-802.
